# SDR FDEA202203081160

- Difficulty date: March 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: ACA7588140
- Part serial: NA
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: MAIN DECK L/H SIDE STA APROX 625 - 645, LBL 48 HAS EXISTING SEAT   TRACK REPAIR. EXISTING MAJOR REPAIR PREVIOUSLY INSSTALLED PER SRM 53-00-52-2R REPAIR 1, FIG. 201,   SHT. 1  - 3.
